# SDR 03FDEA02204

- Difficulty date: December 17, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK LT STA 839 SEAT TRACK REF X=27.5 BENEATH FLOOR PANEL 241JF SEAT TRACK FOUND CORRODED.  REMOVED AND REPLACED AS PER SRM 51-33-01 VOL 2 & SRM 53-70-00 FIG 1 VOL 1.
